# SDR HALA20250625197

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 48,025 hours, 7,756 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 47,128 hours, 7,576 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DAMAGE FOUND ON LP COMPRESSOR FRONT CASE REAR ACOUSTIC PANEL @ APPROX 5 O'CLOCK POSITION - PUNCTURE DIMENSIONS APPROX 1"L BY 1.5"W BY .5" DEEP. REMOVED & REPLACED # 2 ENG FAN CASE REAR ACOUSTIC PANEL @ 5 O CLOCK POSITION. OK FOR SVC. REF AMM 72-21-41
